X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (21) 21
discrete mathematics and combinatorics (10) 10
graphs (9) 9
locally semicomplete digraphs (9) 9
multipartite tournaments (9) 9
theoretical computer science (9) 9
bipartite tournaments (8) 8
mathematics, applied (8) 8
tournaments (7) 7
computer science (6) 6
hamiltonian cycle (6) 6
paths (6) 6
semicomplete digraphs (6) 6
semicomplete multipartite digraphs (6) 6
graph theory (5) 5
polynomial algorithm (5) 5
semicomplete multipartite digraph (5) 5
algorithms (4) 4
combinatorics (4) 4
complementary cycles (4) 4
cycles (4) 4
longest paths (4) 4
computer science, software engineering (3) 3
cycle factor (3) 3
distances (3) 3
engineering design (3) 3
fixed arc (3) 3
generalization of tournaments (3) 3
hamiltonian path (3) 3
kernels (3) 3
kings (3) 3
multipartite tournament (3) 3
number (3) 3
quasi-transitive digraph (3) 3
05c20 (2) 2
algorithm (2) 2
algorithm analysis and problem complexity (2) 2
apexes (2) 2
arc-local tournament (2) 2
arc-locally semicomplete digraph (2) 2
arc-locally semicomplete digraphs (2) 2
coloring (2) 2
complexity (2) 2
computer systems organization and communication networks (2) 2
data structures, cryptology and information theory (2) 2
decomposable digraph (2) 2
digraphs (2) 2
directed graph (2) 2
discrete mathematics (2) 2
feedback vertex set (2) 2
graph algorithms (2) 2
hamilton cycle (2) 2
hamiltonian cycles (2) 2
kernel (2) 2
logic (2) 2
longest path (2) 2
mathematical analysis (2) 2
mathematics of computing (2) 2
minimum equivalent digraph (2) 2
orientation (2) 2
pancyclicity (2) 2
parallel algorithms (2) 2
partitions (2) 2
path covering (2) 2
path factor (2) 2
path-mergable digraph (2) 2
path-mergeable digraph (2) 2
quasi-transitive digraphs (2) 2
randomized algorithms (2) 2
semicomplete bipartite digraphs (2) 2
semicomplete bipartite graphs (2) 2
semicomplete multipartite (2) 2
strong connectivity (2) 2
theory of computation (2) 2
vertex (2) 2
vertices (2) 2
05c69 (1) 1
2-path problem (1) 1
3-anti-quasi-transitive digraph (1) 1
3-kings (1) 1
3-quasi-transitive digraph (1) 1
3-quasi-transitive digraphs (1) 1
4-kings (1) 1
aharoni (1) 1
aharoni, hartman, and hoffman’s conjecture (1) 1
and hoffman's conjecture (1) 1
applied mathematics (1) 1
arc set (1) 1
arc-connectivity (1) 1
arc-locally in-semicomplete digraph (1) 1
arc‐connectivity (1) 1
asymmetric 3--quasi-transitive digraph (1) 1
asymmetric arc-locally in-/out-semicomplete digraph (1) 1
asymmetry (1) 1
berge's conjecture (1) 1
berge’s conjecture (1) 1
bounded independence number (1) 1
c-partite tournaments (1) 1
circuits (1) 1
circular-arc graphs (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


SIAM Journal on Discrete Mathematics, ISSN 0895-4801, 2008, Volume 22, Issue 4, pp. 1624 - 1639
For digraphs D and H, a mapping f : V (D). V (H) is a homomorphism of D to H if uv is an element of A(D) implies f(u) f(v) is an element of A(H... 
Homomorphisms | Minimum cost homomorphisms | Semicomplete bipartite digraphs | homomorphisms | MATHEMATICS, APPLIED | minimum cost homomorphisms | semicomplete bipartite digraphs | DICHOTOMY | GRAPHS
Journal Article
Discrete Mathematics, ISSN 0012-365X, 2009, Volume 309, Issue 23, pp. 6555 - 6562
A digraph is arc-locally in-semicomplete if for any pair of adjacent vertices x , y , every in-neighbor of x and every in-neighbor of y either are adjacent or are the same vertex... 
Arc-locally semicomplete digraphs | Semicomplete digraphs | Semicomplete bipartite digraphs | Digraphs | MATHEMATICS | PATHS
Journal Article
Discrete Mathematics, ISSN 0012-365X, 2008, Volume 308, Issue 12, pp. 2564 - 2570
.... Let T be a semicomplete multipartite digraph with no transmitters and let K r ( T ) denote the set of r-kings... 
Semicomplete multipartite digraphs | Multipartite tournaments | Distances | Kings | MATHEMATICS | distances | 4-KINGS | NUMBER | multipartite tournaments | BIPARTITE TOURNAMENTS | semicomplete multipartite digraphs | kings | PARTITE TOURNAMENTS | 3-KINGS
Journal Article
Journal of graph theory, ISSN 1097-0118, 2019, Volume 93, Issue 1, pp. 88 - 112
...‐strong bipartite tournament, which needs at least r colours in every out‐colouring. Our main results are on tournaments and semicomplete digraphs... 
Paley tournament | tournaments | degree constrained partitioning of digraphs | semicomplete digraphs | polynomial algorithm | out‐colourings | probabilistic method | MATHEMATICS | out-colourings
Journal Article
Graphs and combinatorics, ISSN 1435-5914, 2019, Volume 35, Issue 3, pp. 669 - 675
Kernel is an important topic in digraphs. A digraph such that every proper induced subdigraph has a kernel is said to be critical kernel imperfect (CKI, for short... 
Arc-locally in-semicomplete digraph | 05C20 | Generalization of bipartite tournaments | CKI-digraph | Mathematics | Engineering Design | Combinatorics | 3-Anti-quasi-transitive digraph | 05C69 | Kernel | 3-Quasi-transitive digraph | MATHEMATICS | Kernels | Asymmetry | Graph theory
Journal Article
Discrete Mathematics, ISSN 0012-365X, 2010, Volume 310, Issue 19, pp. 2495 - 2498
... = z . In Bang-Jensen (2004) [3], Bang-Jensen introduced 3-quasi-transitive digraphs and claimed that the only strong 3-quasi-transitive digraphs are the strong semicomplete digraphs and strong semicomplete bipartite digraphs... 
Arc-locally semicomplete digraphs | Hamiltonian digraphs | 3-quasi-transitive digraphs | Generalization of tournaments | MATHEMATICS | Mathematical analysis | Graphs
Journal Article
by Gutin, G and Yeo, A
JOURNAL OF GRAPH THEORY, ISSN 0364-9024, 03/2000, Volume 33, Issue 3, pp. 177 - 183
A digraph obtained by replacing each edge of a complete p-partite graph by an are or a pair of mutually opposite arcs with the same end vertices is called a semicomplete p-partite digraph, or just a... 
MATHEMATICS | distances | NUMBER | multipartite tournaments | BIPARTITE TOURNAMENTS | semicomplete multipartite digraphs | kings
Journal Article
Graphs and Combinatorics, ISSN 0911-0119, 9/2011, Volume 27, Issue 5, pp. 669 - 683
The vertex set of a digraph D is denoted by V(D). A c-partite tournament is an orientation of a complete c-partite graph. Let V 1, V 2... 
Multipartite tournaments | 05C20 | Weakly complementary cycles | Mathematics | Engineering Design | Combinatorics | MATHEMATICS | BIPARTITE TOURNAMENTS | VERTEX | LOCALLY SEMICOMPLETE DIGRAPHS | FIXED ARC | Computer science | Graphs | Graph theory | Orientation | Combinatorial analysis
Journal Article
Journal of Graph Theory, ISSN 0364-9024, 10/1998, Volume 29, Issue 2, pp. 111 - 132
Journal Article
Discrete Mathematics, ISSN 0012-365X, 2002, Volume 245, Issue 1, pp. 19 - 53
A tournament is an orientation of a complete graph, and in general a multipartite tournament is an orientation of a complete n-partite graph. Many results... 
Multipartite tournaments | Cycles | Pancyclicity | Hamiltonian cycles | pancyclicity | hamiltonian cycles | ALGORITHM | LENGTHS | cycles | PANCYCLIC ORIENTED GRAPHS | COMPLEMENTARY CYCLES | MATHEMATICS | multipartite tournaments | VERTEX | LOCALLY SEMICOMPLETE DIGRAPHS | DIREGULAR BIPARTITE TOURNAMENTS | FIXED ARC | VERTICES | LONGEST PATHS
Journal Article
Discrete Applied Mathematics, ISSN 0166-218X, 2008, Volume 156, Issue 12, pp. 2429 - 2435
For digraphs D and H , a mapping f : V ( D ) → V ( H ) is a homomorphism of D to H if u v ∈ A ( D ) implies f ( u ) f ( v ) ∈ A ( H... 
Minimum cost homomorphism | Semicomplete multipartite digraphs | semicomplete multipartite digraphs | MATHEMATICS, APPLIED | minimum cost homomorphism | COMPLEXITY | GRAPHS
Journal Article
Graphs and combinatorics, ISSN 1435-5914, 2019, Volume 35, Issue 4, pp. 921 - 931
Let k be a positive integer and let D be a digraph. A path partition  $$\mathcal {P}$$ P of D is a set of vertex-disjoint paths which covers... 
Coloring | Berge’s Conjecture | Mathematics | Engineering Design | Combinatorics | Path partition | Locally in-semicomplete digraphs | Aharoni, Hartman, and Hoffman’s Conjecture | MATHEMATICS | Berge's Conjecture | Aharoni | Hartman | and Hoffman's Conjecture | Olefins | Collection | Partitions | Graph theory | Apexes | Weight
Journal Article
Journal Article
Journal of Graph Theory, ISSN 0364-9024, 05/2015, Volume 79, Issue 1, pp. 8 - 20
.... Inspired by this analogy with hamiltonian cycles and by similar results in supereulerian graph theory, we analyze a number of sufficient Ore type conditions for a digraph to be supereulerian... 
semicomplete multipartite digraph | quasitransitive digraph | spanning closed trail | independence number | arc‐connectivity | supereulerian digraph | degree conditions | arc-connectivity | CIRCUITS | MATHEMATICS | GRAPHS
Journal Article
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.